# SDR MALA010303

- Difficulty date: March 24, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4068300904
- Part serial: 98100337
- Condition: Defective
- Location: Autopilot
- Stage of operation: CL
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 3638 FROM MEM, LOST FD''S, YAW DAMPER INOP, WINDSHEAR INOP LIGHT ILLUMINATED APPROXIMATELY THREE MINUTES LATER, LIGHTS WENT OUT.  AP WAS THEN ENGAGED.  CLIMBING THRU APPROXIMATELY 16,000 FT. AP DISENGAGED, AND YD INOP, AND WINDSHEAR INOP CAME BACK ON.  AIR RETURN TO MEM.  MAINTENANCE REPLACED FGC IAW AMM 22-10-11 201. PN 4068300-904 SN/ON 98100337, AND SN/OFF 97070289. PERFORMED RTS TEST PASSED. NO OTHER DEFECTS NOTED. AP ENGAGES NORMALLY.
